# SDR EIA2006138

- Difficulty date: July 28, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1960-1970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1960-1970 STRINGER 45L FOUND DENTED.  REPAIR IAW B747 SRM 53-30-03 FIG 1.  DOUBLER USED 2024-T3 0.071, DIMENSION 11 BY 8 1/2" CAT A REPAIR.
